# SDR CALA2013110892739

- Difficulty date: November 6, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 42,766 hours, 18,136 cycles
- Engine: Iae V2527A5
- System (JASC): 2760 · Drag Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER SERVO CNTL NR 1 RT, THERE HAVE BEEN REPEAT GRIPES & RESETS FOR FLT CONTROL SPOILER FAULTS AFTER ENG START.  CFDS REPORTING FAULT "RT SPOILER 1 POS X-DUCER, 31CE2." AT NEXT MX OPPORTUNITY, REPLACE THE RT GRN NR 1 SPOILER SERVO-CONTROL, PCN 644-9561 IAW TSM 27-60-00-810-813-A & AMM 27-64-51.  REPLACED NR 1 RT SERVO CONTROL IAW MM27-64-51. NO HELP.  SUSPECT BAD SERVO FROM STOCK.  SPOILER 1 MESSAGE ON LOWER ECAM, HARD FAULT COULD NOT CLEAR.
